MAUDE Adverse Event Report: MENTOR TEXAS SILTEX MEDIUM HEIGHT TISSUE EXPANDER STYLE 7200; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS SILTEX MEDIUM HEIGHT TISSUE EXPANDER STYLE 7200; EXPANDER, SKIN, INFLATABLE
Catalog Number 3547212
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A device history record review is in progress.Once completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) female patient who underwent reconstruction with mentor tissue expander in (b)(6) on (b)(6) 2015 experienced deflation of device that was observed on (b)(6) 2017.The patient underwent removal and replacement with other mentor tissue expander on(b)(6) 2018.Per mentor ifu, this device should not be implanted anytime exceeding 6 months.Hence, this was an off label use off device as it was implanted for 2 years and 8 months.
 
Additional Manufacturer Narrative
On 03/20/2018, the device history record (dhr) was reviewed, and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
SILTEX MEDIUM HEIGHT TISSUE EXPANDER STYLE 7200
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key7284647
Report Number1645337-2018-00933
Device Sequence Number164509
Product Code LCJ
UDI-Device Identifier00081317003670
UDI-Public00081317003670
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Catalogue Number3547212
Device Lot Number6696524
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2018
Supplement Date Received by Manufacturer01/23/2018
Initial Report FDA Received Date02/20/2018
Supplement Report FDA Received Date04/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR